1 Day Post-op + Voluma Q&A
Y'day I had Voluma injected with a Canula into my cheeks to enhance the cheek bones and create a lift. Apart from the fact that the area is extremely... READ MORE
Yesterday, I had Juvederm Voluma injected into both upper cheek areas to smooth out a dent in the malar region. .6ml was injected into my left cheek; ... READ MORE
I have feeling it was my docs first time using voluma as here everyone uses ultra 4... Anyways first time she inserted a thinner needle(canule) and... READ MORE
Can Voluma in the temple area be uneven and sore the day after? Is this normal? Can it cause a migraine?
I'm just really concerned this isn't normal because I have n vet done filler before. I had voluma put in the hollows of my temples yesterday, one... READ MORE
Had one syringe of Voluma (1/2 in each cheek) about a day and half ago. Is it normal for it to feel a little hard and swollen?
It seems though one side has what feels like a thick line and a bit of a ball and a few lumps. How long will it take to "relax?" It doesn't seem... READ MORE
Yesterday I went to see what could be done about softening my marionette lines. I am 56. She injected Voluma directly into lines. Today I look red and... READ MORE
I had my cheeks injected yesterday afternoon. It looks very pointy, uneven and like a giant harsh raised line. I had 1.5 syringes in each cheek. I'm... READ MORE
I just received yesterday Voluma XC to the cheeks and Restylane to help with hollowing under my eyes by a board-certified PS via cannula. My under eye... READ MORE
Injected yesterday for the first time to lift my face to get rid of nasobial lines. The injector said it wouldn't completely get rid of the lines but... READ MORE
I had Voluma injected yesterday right at my cheekbone and nasolabial fold. Today, the right cheek is sightly fuller, much more sore, and has two hard... READ MORE
Hi - soon after (few hours) i had voluma in my mid cheeks - one side is really throbbing deeply and looks slightly swollen and hard (not red). The... READ MORE
Voluma: I have dark blue bruise around injection site hours after under eye filler, can this be permanent? (Photos)
The nurse used 1 syringe of VOLUMA in the tear trough area today. I was left with this blue stain on my skin. Can this be permanent? READ MORE